# SDR CA151201006

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WITH POWER SET AT 400-500 FT/LBS, THE RT ENGINE TORQUE DROPS AWAY AND RETURNS MULTIPLE TIMES.  TORQUE IS DROPPING AS LOW AS 150 LBS.
